# SDR 05FDEA01257

- Difficulty date: May 12, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY IS CREASED BS 580 STR 24L - 25L.  FOUND LEAK IN AC BAY 3 AT THE TRIM AIR   PRESSURE REGULATOR VALVE ROTATED CLAMP AND REPLACED FILTER SEAL LEAK CHECKS   GOOD NOW, REPLACED SENSE LOOP IN THE AC BAY AS A PRECAUTION ALL WORK DONE IAW   SMP. RAN NR 3 ENGINE AND PERFORMED NR 3 PNEUMATIC SYSTEM TEST IAW JRH 7-3. ALL   CHECKS   NORMAL. OK FOR SERVICE.
